A stable class of spacetimes with naked singularities

Tom 41 / 1997

Marcus Kriele Banach Center Publications 41 (1997), 169-178 DOI: 10.4064/-41-1-169-178

Streszczenie

We present a stable class of spacetimes which satisfy the conditions of the singularity theorem of Hawking & Penrose (1970), and which contain naked singularities. This offers counterexamples to a geometric version of the strong cosmic censorship hypothesis.

Autorzy

  • Marcus Kriele

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek